# SDR ASAA2017011219385

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 5,338 hours, 1,780 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: ACC462F2038M
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL FILTER BYPASS ILLUM AT LEVEL OFF 34,000. REMAINED ON UNTIL SHUTDOWN (3 PLUS HOURS). GROUNDED - YES. REPLACED NR 1 ENGINE FUEL FILTER. REF AMM 73-11-02. ACCOMPLISHED IDLE POWER LEAK CHECK. REF AMM 71-00-00-700-801-F00. PASSES ALL TESTS.
